# SDR UPS201911

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NR 2 ENGINE FIRE DETECTION (GRD FAULT LIGHT) FLICKERS ENROUTE, LIGHT REMAINED OUT ON LANDING.  CLEANED AND RESECURED LOOP CONNECTOR.  GROUND CHECKS GOOD.
